# SDR ASAA2014041207512

- Difficulty date: April 12, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 1,627 hours, 530 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014865
- Condition: Intermittent
- Location: Ram Air
- Part time: 1,633 hours, 531 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT RAM AIR DOOR FULL OPEN LIGHT REMAINED ILLUMINATED DURING FLIGHT. ACFT GROUNDED.    FOUND ELECTRICAL CONNECTORS TO ACTUATOR CONNECTED.  DISCONNECTED STOWED CONNECTORS TO ACTUATOR IAW MM 21-00-00-040-806 AND RT BLUE RAM AIR DOOR FULL OPEN LIGHT WENT OUT.  REINSTALLED RT RAM DOOR ACTUATOR ACCESS PANEL REINSTALLED RAM AIR EXHAUST ACTUATOR IAW MM TASK 21-51-27-400-801.  OPS NORMAL. GROUND VERIFICATION SUCCESSFUL.
